# SDR CA051007004

- Difficulty date: September 28, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 4,200 hours
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1060301
- Part serial: 75048908
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRCRAFT HAVE LOW POWER IN FLIGHT.   REPLACED CARBURATOR.
